# SDR AALA20110207MIA01

- Difficulty date: February 6, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N378AN
- Make and model: Boeing 767323
- Aircraft serial: 25447
- Aircraft time: 76,770 hours, 12,230 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: S283T0143
- Part serial: 34228
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OUT AT SEAT 20AB THRU 24AB.  REMOVED AND REPLACE POWER SUPPLY FOR EMERGENCY LIGHTS AT SEATS 20AB THRU 24AB.  OPS CHECK NORMAL.
